Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Evolution differential equations in Fréchet sequence spaces

Tom 143 / 2016

Oleg Zubelevich Colloquium Mathematicum 143 (2016), 251-264 MSC: 58D25, 34G20. DOI: 10.4064/cm6710-1-2016 Opublikowany online: 15 January 2016

Streszczenie

We consider evolution differential equations in Fréchet spaces with unconditional Schauder basis, and construct a version of the majorant functions method to obtain existence theorems for Cauchy problems. Applications to PDE are also considered.

Autorzy

  • Oleg ZubelevichDepartment of Theoretical Mechanics
    Mechanics and Mathematics Faculty
    M. V. Lomonosov Moscow State University
    Vorob’evy gory
    119899, Moscow, Russia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek